A 7-year-old male asked:
Disclaimer

my 7 years old son has fever giving him panadol (acetaminophen) it's already been 1 day. doctors said he has low blood but now he is always vomiting what can i do

1 doctor answer
Dr. Maya Vazirani
52 years experience Neonatology
Virus infection: fever with vomiting and decreased white cell count possibly indicates a virus infection if he has vomiting and diarrhea he should be given increased fluids with electrolytes and if vomiting gets worse he should be checked for dehydration
Answered on Aug 17, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Yes: Fever for two weeks is too long to neglect. Please see a doctor at the earliest.
A 3-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Emergency: Yes. This is an emergency. This temperature is too high to wait. Please get her to an urgent care center or emergency room quickly. If in doubt, then ... Read More
A 40-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Fever 5days in child: Was your on examined by a doctor or you are reating him by yourself.Panadol (acetaminophen) is fever lowering medicine.He shuld be examined by your fa ... Read More
A female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Age not specified...: ...but the circumstance you describe (regardless of your daughter's age) does not indicate that she is responding to home remedies. In fact, her persi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month